# SDR DALA2024071707229

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RH CUSP WEB STA 896-904 X=-58 PER B717-200 SRM 53-00-55-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 4.A. SUMMARY OF NRC S/N 00711: CORROSION LEVEL 2. RH CUSP WEB STA 896 -904 X=-58 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIGURE 215. (LP #0451714)
